# SDR ASAA2018122427523

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 31,164 hours, 9,117 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 7636
- Condition: Inoperative
- Location: Left Fuel Tank
- Part time: 35,803 hours, 12,771 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FQIS FAIL SYSTEM TEST REF AMM 28-41-00-730-801. GROUNDED - YES. SYSTEM TEST NOW GOOD AT 397.2/57.84 CAPACITANCE READING REF B737-800 AMM 28-41-00-730-801. COMPARISON CHECK GOOD REF AMM 28-41-00-720-801. BALANCED FUEL LOAD. #1 FQIS OK FOR SERVICE.
